A Mackey functor version of a conjecture of Alperin
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque no. 181-182  (1990), p. 263-272
@incollection{AST_1990__181-182__263_0,
     author = {Th\'evenaz, J. and Webb, P. J.},
     title = {A Mackey functor version of a conjecture of Alperin},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     pages = {263-272},
     zbl = {0738.20004},
     mrnumber = {1051255},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__181-182__263_0}
}
Thévenaz, J.; Webb, P. J. A Mackey functor version of a conjecture of Alperin, in Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 263-272. http://www.numdam.org/item/AST_1990__181-182__263_0/

[1] J. L. Alperin, Local representation theory, Cambridge University Press, Cambridge 1986. | Article | MR 860771 | Zbl 0593.20003

[2] J. L. Alperin, Weights for finite groups, in: ed. P. Fong, The Arcata Conference on Representations of Finite Groups, A.M.S. Proc. of Symposia in Pure Mathematics 47 (1), Providence 1987. | Article | MR 933373 | Zbl 0657.20013

[3] A. W. M. Dress, Contributions to the theory of induced representations, in: ed. H. Bass, Algebraic K-Theory II, Lecture Notes in Math. 342, pp. 183-240, Springer-Verlag 1973. | MR 384917 | Zbl 0331.18016

[4] T. Tom Dieck, Transformation Groups, Walter de Gruyter, Berlin-New York 1987. | MR 889050 | Zbl 0611.57002

[5] R. Knörr and G. R. Robinson, Some remarks on a conjecture of Alperin, J. London Math. Soc. (2) 39 (1989), 48-60. | Article | MR 989918 | Zbl 0672.20005

[6] H. Sasaki, Green correspondence and transfer theorems of Wielandt type for G-functors, J. Algebra 79 (1982), 98-120. | Article | MR 679973 | Zbl 0493.20005

[7] J. Thévenaz, Some remarks on G-functors and the Brauer morphism, J. reine angew. Math. 384, (1988), 24-56. | MR 929977 | Zbl 0628.20011

[8] J. Thévenaz and P. J. Webb, Homotopy equivalence of posets with a group action, J. Combinatorial Theory, Ser. A, to appear. | MR 1092846 | Zbl 0752.05059

[9] J. Thévenaz and P. J. Webb, Simple Mackey functors, in preparation. | Zbl 0789.20003

[10] P. J. Webb, Subgroup complexes, in: ed. P. Fong, The Arcata Conference on Representations of Finite Groups, A.M.S. Proc. of Symposia in Pure Mathematics 47 (1), Providence 1987. | Article | MR 933372 | Zbl 0649.20017

[11] P. J. Webb, A split exact sequence for Mackey functors, preprint (1988). | Zbl 0722.57019